标题:H-infinity fault estimation for a class of linear time-delay systems in finite frequency domain
作者:Dong, Quanchao; Zhong, Maiying; Ding, Steven X.
作者机构:[Zhong, Maiying] Beihang Univ, Sch Instrumentat Sci & Optoelect Engn, Beijing 100191, Peoples R China.; [Dong, Quanchao] Shandong Univ, Sch Control 更多
通讯作者:Zhong, M
通讯作者地址:[Zhong, MY]Beihang Univ, Sch Instrumentat Sci & Optoelect Engn, Beijing 100191, Peoples R China.
来源:JOURNAL OF SYSTEMS ENGINEERING AND ELECTRONICS
出版年:2010
卷:21
期:5
页码:835-841
DOI:10.3969/j.issn.1004-4132.2010.05.018
关键词:fault estimation; time-delay; generalized coordinate change; generalized; Kalman-Yakubovich-Popov lemma; finite frequency domain
摘要:This paper deals with the problem of H-infinity fault estimation for linear time-delay systems in finite frequency domain. First a generalized coordinate change is applied to the original system such that in the new coordinates all the time-delay terms are injected by the system's input and output. Then an observer-based H. fault estimator with input and output injections is proposed for fault estimation with known frequency range. With the aid of Generalized Kalman-Yakubovich-Popov lemma, sufficient conditions on the existence of the H-infinity, fault estimator are derived and a solution to the observer gain matrices is obtained by solving a set of linear matrix inequalities. Finally, a numerical example is given to illustrate the effectiveness of the proposed method.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:1
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-78149355555&doi=10.3969%2fj.issn.1004-4132.2010.05.018&partnerID=40&md5=ba77ccc73a938f5a2a6f570b4d212069
TOP